MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR FLOTRAC, VAMP; FLOTRAC SENSOR W/ VAMP ADULT

EDWARDS LIFESCIENCES DR FLOTRAC, VAMP; FLOTRAC SENSOR W/ VAMP ADULT
Model Number MHD6AZ5
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.The dhr could not be completed as a lot or serial number was not provided.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported during use that mhd6az5 flotrac sensor with vamp adult was used on a patient and the diastolic was in the 20s on the a line but the upper arm cuff diastolic was in the 70 to 80s.The waveform was perfect on the a line and the square wave test was good.They re zeroed and nothing changed so they decided to change out the transducer completely and it matched the nibp cuff right away.There was no patient injury.
 
Additional Manufacturer Narrative
The mhd6az5 flotac sensor was returned for evaluation.Customer report of pressure reading issue was unable to be confirmed during product evaluation.No visible damage was observed from flotrac unit.Flotrac and dpt sensors of flotrac unit zeroed and sensed pressure accurately on hemosphere monitor.No error message was observed on hemosphere monitor and pressure monitor.Pressure did not show any drift during output drift testing and met specification.There was no defect found.An engineering evaluation was completed to assess for any manufacturing related processes which could be correlated to the complaint.Based on the available information there is no evidence that supports or confirms the failure mode is associated to a manufacturing/design defect since the device failure was not able to be confirmed.

Brand Name
FLOTRAC, VAMP
Common Device Name
FLOTRAC SENSOR W/ VAMP ADULT
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
erika bonilla
one edwards way
irvine, CA 92614
MDR Report Key20252181
Report Number2015691-2024-07207
Device Sequence Number20999422
Product Code DXG
UDI-Device Identifier00690103194746
UDI-Public00690103194746
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K131588
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMHD6AZ5
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown